MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD GO INSULIN DELIVERY DEVICE; INSULIN PUMP

INSULET CORPORATION OMNIPOD GO INSULIN DELIVERY DEVICE; INSULIN PUMP
Model Number PT-000435
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported needle mechanism failure or to determine its root cause.Lot release records were reviewed and the product lot met all acceptance criteria.Specifically, a pod is paired to a pdm and put through simulated use testing including communicating with the pdm, deployment, delivering fluid, occlusion detection, and freedom from hazard alarms.
 
Event or Problem Description
It was reported by the patient that the pod's cannula did not deploy indicating a needle mechanism failure.
 
Additional Manufacturer Narrative
The device was received not deployed.Rotational sensor errors were seen in the download data causing first prime to end earlier than expected and the firing flat not being properly lined up by the end of second prime.Rotational sensor errors were replicated in the rerun data.Contamination was observed on the commutator cap, which can be confirmed as the cause of the rotational sensor errors and device not deploying.

Brand Name
OMNIPOD GO INSULIN DELIVERY DEVICE
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key19181550
Report Number3004464228-2024-14853
Device Sequence Number15273946
Product Code LZG
UDI-Device Identifier10385084000106
UDI-Public(01)10385084000106(11)230715(17)250115(10)PH1K07152311
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2025
Device Model NumberPT-000435
Device Catalogue NumberPOD-BLE-H1-520
Device Lot NumberPH1K07152311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR
Patient SexMale